# SDR SWAA010939

- Difficulty date: March 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 42,024 hours, 35,313 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 181738
- Condition: Malfunctioned
- Location: Lt/Rt Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, L/E & T/E FLAPS WOULD NOT EXTEND USING NORMAL METHOD.  EXTENDED NORMALLY USING ALT FLAP SYSTEM.  REMOVED AND REPLACED LT AND RT FLAP POS TRANSMITTERS PER MM.  OPS CHECK NORMAL.
